Existence theorems for two classes of nonlinear integral equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1843-1852
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_10_a15,
author = {I. V. Shragin},
title = {Existence theorems for two classes of nonlinear integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1843--1852},
year = {1975},
volume = {11},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a15/}
}
I. V. Shragin. Existence theorems for two classes of nonlinear integral equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1843-1852. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a15/